# SDR DL757081686

- Difficulty date: August 7, 2007
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 72,519 hours, 36,337 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR ER/A 463313-14.  THREE DENTS NEAR A/C NOSE REPAIRED.
